Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Ally P

Member
  • Posts

    24
  • Joined

  • Last visited

Reputation

0 Neutral

About Ally P

  • Birthday 06/30/1989

Profile Information

  • Gender
    Female
  • Location
    Ohio
  • Interests
    art, running, music, crafts, coffee, candy, baking, harry potter
  1. After five months of treatment, I am finally done with the tane. Let me just say, it was completely worth it. In all honesty, I hardly had any side effects from the medicine besides the chapped lips, which was nice the first few months of college when I didn't want to have to worry about my skin all the time. My skin is so soft and smooth-people always comment on it! It makes me feel so good. I have an "after" picture (it's actually from only like 3.5 months in, but I was already clear by the
  2. hey CrystalFishes, I just finished my course of accutane a week ago. There are definitely times when being on the meds suck (although I was never tired from it), but it is so worth it. The first few months are the worst, and you are over them! All you have to do now is wait and enjoy the results. Again, I just wanted to be some positive reassurement because I know how hard it is to have bad skin. Anyway, good luck with your treatment, you will be very happy with the results!
  3. End of Month 2 So, my journey on accutane is almost halfway done. I have already been impressed with how well my skin has been clearing up, especially on my chin where I used to always always always have breakouts. I have been going through phases of pretty clear skin, with the red spots from where the acne just was, to little zits that will come and go very fast. I was really bummed after the first time I was initially pretty clear when I found a couple of new zits on the right side of
  4. Week 6 (I think) Wow! I made the mistake of peeling at some of the dry skin on my face, and I have some ridiculous scabbing all over my mouth. Not only is it insanely irritated, but I almost look like I was just in a bar fight. The entire area around my mouth (chin/around lips) was starting to improve but then broke out again really bad this past week. Overall my forehead, nose, and cheeks are definitely getting better though, so there is some improvement. I def. need to stop touching my
  5. end of Week 4 Well I am about to finish my first month of accutane. I can't say that my skin is looking great or anything, but my forehead has already cleared up and the other areas are improving. my lips have been getting pretty terrible, but again this is really the only side effect I have noticed.
  6. My skin didn't get worse but it didn't start getting better till just recently. Good luck with your treatment!
  7. End of Week 3 So far the only side effects again, are the chapped lips. The corners of my mouth occasionally bleed, but only when I don't remember to bring chapstick w/me. My acne has somewhat improved, but I still occasionally have some breaking out in random places.
  8. thanks and good luck to you day 16 no worries as of late except for the chapped lips..i gotta go tho im almost done with hp 7
  9. DAY 12 Alright, my face looks gross. This morning I woke up with a whole new collection of zits all over my face, mainly my chin, which was pretty awesome because I had orientation for Ohio State today. But anyway, I really shouldn't complain because I was the one that begged my parents to let me go on this stuff. Well I'm off to go smear chapstick all over my face!
  10. Well, I just started taking Accutane about a week ago (I am on day 11) and so far so good. I have always had some acne on my face, but over the last two years it got worse and worse, and putting makeup over my acne to cover it up was always frustrating and made it kind of peely. Most girls have a little bit of acne but I always felt like I had so much more than all of my friends. Anyway, long story short, I decided that after trying almost every medication out there (all of them unsuccessful) th
  11. Hi there. I just recently began accutane (I'm on day 11) and my face kind of burned when I used Cetaphil for some reason, especially when I would get sweaty (I like to run a lot). I have pretty sensitive skin I think, but my dermatologist recommended Aveeno Ultra-Calming Moisturizer; the bottle I have says that it visibily reduces redness and soothes irritated or sensitive skin. I really like it though, and it helps with the burning. I hope your face feels better.
×